top of page

Allerfen

Composition: Each tablet contains: Active ingredient: Fexofenadine HCl 60 mg, 120 mg or 180 mg (as Fexofenadine Hcl)


Indications And Usage: Therapeutic indications Relief of symptoms associated with whith seasonal allergic rhinitis and uncomplicated skin manifestations of chronic idiopathic urticaria.

Contraindications: Hypersensitivity to the active substance or to any of the excipients.

Adverse Reactions: Special warnings and precautions for use As with most new drugs there is only limited data in the elderly and renally or hepatically impaired patients. Fexofenadine hydrochloride should be administered with care in these special groups. Patients with a history of or ongoing cardiovascular disease should be warned Fexofenadine does not undergo hepatic biotransformation and therefore will not interact with other drugs through hepatic mechanisms. Coadministration of fexofenadine hydrochloride with erythromycin or ketoconazole has been found to result in a 2-3 times increase in the level of fexofenadine in plasma. The changes were not accompanied by any effects on the QT interval and were not associated with any increase in adverse events compared to the drugs given singly. Animal studies have shown that the increase in plasma levels of fexofenadine observed after coadministration of erythromycin or ketoconazole, appears to be due to an increase in gastrointestinal absorption and either a decrease in biliary excretion or gastrointestinal secretion, respectively. No interaction between fexofenadine and omeprazole was observed. However, the administration of an antacid containing aluminium and magnesium hydroxide gels 15 minutes prior to fexofenadine hydrochloride caused a reduction in bioavailability, most likely due to binding in the gastrointestinal tract. It is advisable to leave 2 hours between administration of fexofenadine hydrochloride and aluminium and magnesium hydroxide containing antacids.



How Supplied:

  • Allerfen® tablets 60 mg : Strips of 10 tablets in packs of 1,2,3 strips.

  • Allerfen® tablets 180 mg : Strips of 10 tablets in packs of 1,2,3 strips .



14 views0 comments

Recent Posts

See All